Wednesday, April 1, 2009

A short update

Many of you are probably wondering if I was sent to the ER Saturday night and I am happy to announce that I got to sleep (well sort of sleep) in my own bed. While I have been having tremendous pain in my left arm and hand as a result of the chemo treatments we have been able so far to keep the problem from getting too much worse. The doc. put me on a strong steroid to try to battle the swelling and pain in my arm and he also heard that I have always wanted to be more like my favorite Caliefornia govenurh (note the spelling, its phonetic) and thought this might help "pump me up". So if you happen to see me around, notice how sculpted I am beginning to look. I do believe that I am starting to become quite the image of Greek mythological stature since I have been receiving steroids since my fabulous stay in the luxurious Providence Portland Medical Center and have been receiving my regular injections since starting chemo, and now I have my own personal prescription I get to take twice a day. I have inquired about receiving a little professional advice from people like Barry Bonds and Floyd Landis on what might be the best way to balance and conceal my steroid usage but they seemed not too interested in making any sort of comment on the issue.

I do have sympathy for all of the people around me for the next few days though because the side effects of my newest pharmaceutical wonder are "increased agitation, moodiness, and sleeplessness". Sounds like a lot of fun huh!?! What is going to be even more fun is that I am going to have a mid-line put in in the next couple of days since I am having so much trouble with my veins. I am not looking forward to that but it is what it is.

It has been really hard continuing to go to work. Although I do believe that I is good for me to get off my bum and contribute to society it really takes a toll on my body. I hurt everywhere. My brain is like oatmeal. My mouth feels like the taste buds have been replaced with strips of aluminum, and various other metal alloys. My lips are cracked and along with my mouth burn most of the time. Then there is my digestinal tract, you do not want to know about that!

Well chin up, Demianew! Press forward and tomorrow will be better.


  1. A little ativan will go along way as far as the agitation and sleeplessness. ;)
    I also like how you combined the words "digestive" and "intestinal" to make the word "digestinal." I think I may start using that one myself. I mean, it is kind of silly to have two words for what is basically the same thing, right?
    I hope that you find a little relief from the pain and issues with sleeping. Those two are a horrible combination.

  2. Chris "Adonis" Demianew...

    Don't act like you weren't on steroids before this... a chiseled physique like that don't come from just drinkin' milk! LOL

    Good to talk to you briefly on Tues. Sorry we missed each other! I will see you soon, though!

    Hearts & Hugs,

  3. Hi Chris, I am thinking of you all the time and hope that your big arms don't get in the way of keeping the kids straight, wouldn't want you to intimidate them too much!

    I'm still right below you and if you need anything, just holler. Kory can help too, tell him to get off is lazy arse and help!

    Shannon M.